Oct 24, 2001
Thank you for this valuable site. My doctor recently prescribed Zanaflex (tizanidine)for pain in my feet. I plan to be tested for neuropathy in the near future, so that diagnosis has not yet been confirmed. Is Zanaflex a common medication for neuropathy? I have read of other meds to deal with this, but not Zanaflex. I've taken it only once at night and felt heavily sedated. For this reason, I hesitate to take it during the day (dosage is twice daily).
Response from Dr. Boyle
I am unaware of any data which supports the treatment of HIV neuropathy with Zanaflex (tizanidine), which is a muscle relaxant. There are other effective agents for neuropathy (e.g., Neurontin, Lamictal) and I would discuss these with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Mutual Masturbation Worried I Have HIV
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Swollen Glands After Anal Fingering Worried I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
- White Discharge After Sensual Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.